# SDR CA990728088

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIGO541E1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Crankshaft
- Part number: 75670
- Condition: Separated
- Location: Crankcase
- Part time: 25 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

(CAN) CRANKSHAFT AT CONNECTING ROD DAMAGED 25 HOURS POST-OVERHAUL.  X-RAYS WERE TAKEN AT THAT TIME.
